Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Been spotting, have cramps, constipation, back ache. Off depo. Help?

I have been off Depo for 8 years and just started having a regular period at the beginning of 2012. I have never had mid cycle spotting but this month on CD 19 I had spotting for 2 days only when I wipe. I have been having a normal 35 day cycle until last month when I was a week late. I am not sure what is going on. I am on cd 29 i have been having constipation, mild cramping, back ache as well.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing in.
I think you must rule out pregnancy as your last period was late & you experienced abnormal bleeding & some cramping this month. This is specially important as with the given history it is necessary to rule out ectopic pregnancy which may prove to be a serious condition if not diagnosed in time.
Best way to sort this out is to go for a blood pregnancy test & a trans-vaginal ultrasound. This is likely to give you many helpful clues regarding your final diagnosis in case you are not pregnant.
Wish you good health. Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor